# SDR USAASB98324

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 2420 · AC Generation System
- Part: Harness
- Part number: 6130200502
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

RIC - FLT 1475 - EN ROUTE PHL-CLT, THR NR 2 GENERATOR TRIPPED.  THE APU GENERATOR SYSTEM WAS ON MEL.  FLIGHT DIVERTED TO RIC AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE GENERATOR FEEDER WIRE PINS BURNED AT THE FIREWALL CONNECTOR D410 AND D3026.  THE GENERATOR HARNESS ON THE ENGINE IS ALSO VERY TIGHT AND HAS A SIDE LOAD ON THE FIREWALL CONNECTOR.  REPLACED HARNESS FROM FIREWALL CONNECTOR D410 TO NR 2 ENGINE GENERATOR.  OPERATIONAL CHECK GOOD.  (M)
